Open Access

On differential rational invariants of the classical motion groups of a vector space


Full Text

Coming Soon.





Article Information

TitleOn differential rational invariants of the classical motion groups of a vector space
SourceMethods Funct. Anal. Topology, Vol. 10 (2004), no. 3, 7-10
MathSciNet MR2092527
CopyrightThe Author(s) 2004 (CC BY-SA)

Google Scholar Metrics

Citing articles in Google Scholar
Similar articles in Google Scholar

Export article

Save to Mendeley



Citation Example

U. D. Bekbaev and K. K. Muminov, On differential rational invariants of the classical motion groups of a vector space, Methods Funct. Anal. Topology 10 (2004), no. 3, 7-10.


BibTex

@article {MFAT271,
    AUTHOR = {Bekbaev, U. D. and Muminov, K. K.},
     TITLE = {On differential rational invariants of the classical motion groups of a vector space},
   JOURNAL = {Methods Funct. Anal. Topology},
  FJOURNAL = {Methods of Functional Analysis and Topology},
    VOLUME = {10},
      YEAR = {2004},
    NUMBER = {3},
     PAGES = {7-10},
      ISSN = {1029-3531},
       URL = {http://mfat.imath.kiev.ua/article/?id=271},
}


All Issues